PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Irreducibility of some representations of the groups of symplectomorphisms and contactomorphisms

Volume 134 / 2014

Łukasz Garncarek Colloquium Mathematicum 134 (2014), 287-296 MSC: 57S20, 22A25, 57R17. DOI: 10.4064/cm134-2-12


We show the irreducibility of some unitary representations of the group of symplectomorphisms and the group of contactomorphisms.


  • Łukasz GarncarekInstitute of Mathematics
    University of Wrocław
    Pl. Grunwaldzki 2/4
    50-384 Wrocław, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image